MAUDE Adverse Event Report: NEUWAVE MEDICAL, INC. NEUWAVE PR PROBE 20CM 17GA; SYSTEM, ABLATION, MICROWAVE AND ACCESSORIES

NEUWAVE MEDICAL, INC. NEUWAVE PR PROBE 20CM 17GA; SYSTEM, ABLATION, MICROWAVE AND ACCESSORIES
Model Number PR20
Medical Device Problem Code Material Integrity Problem (2978)
Health Effect - Clinical Code No Clinical Signs, Symptoms or Conditions (4582)
Date of Event 01/26/2022
Type of Reportable Event Malfunction
Event or Problem Description
It was reported that during an laparoscopic ablation the probe broke right by the handle.The case was completed with a like device.No patient harm was reported.
 
Additional Manufacturer Narrative
(b)(4).Date sent: 3/18/2022.Batch #: unknown.Investigation summary: call home was reviewed for system (b)(4) on 1/26/22.Two pr20s, (b)(4) (probe in question), were connected to channels 2 and 1, respectively.Both were tested then probe 1 was disconnected and not used for the remainder of the case.Another probe was used instead.Probe (b)(4) (0 uses) was investigated at neuwave.The cannula was broken at the handle.No other issues were seen.The root cause of the broken handle is unknown since no further information was available.Lot ml21046346 was reviewed (in process sn (b)(4)).Manufacture date: 5/27/21.Expiration date: 12/31/24.There were no problems seen during the manufacturing and testing of this lot.

Brand Name
NEUWAVE PR PROBE 20CM 17GA
Common Device Name
SYSTEM, ABLATION, MICROWAVE AND ACCESSORIES
Manufacturer (Section D)
NEUWAVE MEDICAL, INC.
3529 anderson st
madison 53704
Manufacturer (Section G)
NEUWAVE MEDICAL, INC.
3529 anderson st
madison 53704
Manufacturer Contact
kara ditty-bovard
3529 anderson st
madison, WI 53704
6107428552
MDR Report Key13829644
Report Number3008769756-2022-00010
Device Sequence Number1468028
Product Code NEY
UDI-Device Identifier00853719006418
UDI-Public00853719006418
Combination Product (Y/N)N
PMA/510(K) Number
K160936
Number of Events Summarized1
Summary Report (Y/N)N
Serviced by Third Party (Y/N)Unknown
Reporter Type Manufacturer
Report Source Company Representative
Initial Reporter Occupation Other
Type of Report Initial
Report Date (Section B) 03/18/2022
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? No
Is this a Product Problem Report? Yes
Operator of Device Health Professional
Device Model NumberPR20
Device Catalogue NumberPR20
Was Device Available for Evaluation? Device Returned to Manufacturer
Date Returned to Manufacturer02/22/2022
Type of Report(Section G)Initial
Initial Date Received by Manufacturer 03/11/2022
Initial Report FDA Received Date03/20/2022
Was Device Evaluated by Manufacturer? (Y/N) Yes
Is the Device Labeled for Single Use? (Y/N) Yes
Usage of Device Initial
Patient Sequence Number1
Patient SexUnknown